# SDR DALA2025052604012

- Difficulty date: May 25, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 CRACK INDICATION FOUND ON FRAME 20 RH DOUBLE JOGGLE AREA HOLE 5 DOOR STOP FITTING 7. CORRECTIVE ACTION: COMPLIED WITH ER/A 625653-14AD. (0984755).
